# SDR AALA20150626024

- Difficulty date: June 26, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 43,933 hours, 21,061 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INDICATION OF CRACK IN FUSELAGE SKIN AT FASTENER HOLE LOCATION STATION 1418, JUST OTBD OF LONGERON 2R. INSTALLED REPAIR DOUBLER IAW SRM 53-04-00 FIGURE 40 & EA 252259.
